61-year-old Canadian woman develops painful skin disease following Pfizer vaccine

RENFREW, ONTARIO — A 61-year-old woman is unable to walk and in serious pain, with her condition unlikely to improve anytime soon.

Mrs. Bonnie Keefe received her second Pfizer mRNA injection early this summer, according to the Ottawa Citizen. She told reporter Elizabeth Payne that the adverse effects started a few days thereafter. Mrs. Keefe developed painful “red, blistering spots” all over her legs. The pain got so bad that she is unable to walk and now in a wheelchair.

She checked into a hospital and was diagnosed with cutaneous vasculitis – inflammation of capillaries (blood vessels) in her legs.

Introduction of new medicines in the body is one of the main causes of hypersensitivity vasculitis in adults. Doctors told Mrs. Keefe that her condition was “most likely associated with a COVID-19 vaccination.”

Mrs. Keefe said she cries every night and wishes she was in less pain. We almost never knew about her story at all. Mrs. Keefe said the first doctor she saw told her not to speak to media about her condition. That doctor later apologized once the Ottawa Citizen story was published. But this practice is modus operandi in Canadian healthcare.

We wrote about 39-year-old Fred Pye in July. The Nova Scotia man is still to this day suffering from convulsions and other neurological events caused by to the Moderna mRNA injection. Mr. Pye was told by paramedics not to mention “the vaccine” at all to doctors if he wanted the best possible medical help. Meanwhile Mrs. Keefe is on several medications, hoping the adverse effects run their course so she can get back to normal.

Mrs. Keefe said she “did her job” by receiving the mRNA injections. “But now look at me. I am suffering because of it,” she said. The Ottawa Citizen report says Mrs. Keefe “doesn’t want to discourage people from getting vaccinated.” But there is no direct quote from her insinuating that position.

Fonte articolo: https://thecovidblog.com/2021/09/01/bonnie-keefe-61-year-old-canadian-woman-develops-painful-skin-disease-following-pfizer-mrna-injection-told-dont-talk-to-media-by-health-authorities/

 

Notifica di
0 Commenti
Inline Feedbacks
View all comments
0
È il momento di condividere le tue opinionix
()
x